Skip to Main content Skip to Navigation
Journal articles

Tables of large graphs with given degree and diameter

Complete list of metadata

https://hal.inria.fr/hal-02437864
Contributor : Jean-Claude Bermond <>
Submitted on : Monday, January 13, 2020 - 11:53:33 PM
Last modification on : Tuesday, March 23, 2021 - 3:11:23 AM

Links full text

Identifiers

Collections

Citation

Jean-Claude Bermond, Charles Delorme, Jean-Jacques Quisquater. Tables of large graphs with given degree and diameter. Information Processing Letters, Elsevier, 1982, 15 (1), pp.10-13. ⟨10.1016/0020-0190(82)90076-X⟩. ⟨hal-02437864⟩

Share

Metrics

Record views

54